# SDR SIMA2019100194005

- Difficulty date: September 24, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 LT WAS CORRODED BETWEEN BS 2800 AND 295.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06 AND 53-21-03.
